# SDR LR7A2015080300596

- Difficulty date: August 3, 2015
- Submitted: August 4, 2015
- Operation: Air carrier
- Aircraft: P4LAE
- Make and model: Lkheed 382G
- Aircraft serial: 5225
- Aircraft time: 9,096 hours, 5,770 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 7075T60063
- Condition: Cracked
- Location: Bs 836
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-2 CHECK, FOUND THE AFT FUSELAGE BS 836 LT SIDE BULKHEAD OTBD FLANGE CRACKED AT WL175, LBL72.  REPAIRED IAW SMP583, SRM FIG 51-140-19.
